# SDR ASAA2021052234893

- Difficulty date: May 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 44,966 hours, 13,165 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26600
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 15,246 hours, 4,327 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HAND PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED #1 PACK/ZONE TEMP CONTROL BITE TEST SHOWS TCV FAIL. REMOVED AND REPLACED #1 TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. PERFORMED BITE CHK AND FAULT IS CLEARED. SUPPLIED PNEUMATIC PRESSURE TO SYSTEM, NO LEAKS DETECTED. THIS CLEARS MEL 21-32B C/N 22013517 SEAMC JARED NOTIFIED.
